# SDR DALA2021032201635

- Difficulty date: March 20, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 79,970 hours, 35,913 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 35 S30l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 CRACK INDICATION ON FRAME 35 AREA ON HOLE H6 AT LEVEL STR 30 LH SIDE IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: PERFORMED REPAIR PER ER/A: 590106-14AD REV: ORIGINAL AND PRI: 590106-14AD REV. 0, REV 1, AND REV. 2. (1759705)
